Article citationsMore>>

S. Zhao and M. J. Yedlin, “A new Iterative Chebyshev Spectral Method for Solving the Elliptic Equation ,” Journal of Computational Physics, Vol. 113, No. 2, 1994, pp. 215-223.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.